Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

What causes rapid heart rate,difficulty in breathing and weakness in legs?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2006
Answered : 3571 Questions
Hello! I have written with quite a few concerns- hospitals make me very nervous- but my last wasn't answered. It turned out to be gas anyway, haha. Now I'm having a rapid heart rate (80-90 resting that jumps up to 120-130 when I stand and walk), trouble taking deep breaths, and weak legs. I am close to my period and have a history of anemia- could that be the cause pre-menstration or does anemia only occur durring the actual blood loss?
Posted Mon, 3 Feb 2014 in General Health
Answered by Dr. Albana Sejdini 51 minutes later
Brief Answer: You've having signs of pre-menstrual syndrome... Detailed Answer: Hi, The symptoms you are having are related to pre-menstrual syndrome. If you are have done a recent blood profile test (within a month), and it came out you have anemia, then, should start supplements taking iron and vit.B complex to improve it. It is true than women have more chances to get anemia than the men because of periods. However, only your complete blood profile would determine if you are anemic or not. Otherwise, your high heart beats are related to hormonal changes during pre-menstrual syndrome. All the best my dear! Dr.Alba
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor